Institut de Mathématiques de Luminy

PUBLICATIONS 2008


Nombre de productions : 77

Ahlswede Rudolf, Cassaigne Julien, Sárközy András.
On the correlation of binary sequences.
Discrete Appl. Math. 156, no. 9, 1478--1487, 2008.
   
Aluffi Paolo, Brasselet Jean-Paul.
Une nouvelle preuve de la concordance des classes définies par M.-H. Schwartz et par R. MacPherson,
Bull. SMF 136 (2), pp 205-212, 2008.
   
Angelelli Jean-Baptiste, Baudot Anaïs, Brun Christine, Guénoche Alain.
Two local dissimilarity measures for weighted graphs with application to protein interaction networks.
Adv. Data Anal. Classif. 2, no. 1, 3--16, 2008.
   
Arnoux Pierre, Barat Guy, Grabner Peter J., Thuswaldner Jörg M.
Journées de Numération, Graz University of Technology, April 16--20, 2007.
Monatsh. Math. 155, no. 3-4, 213--215, 2008.
   
Arnoux Pierre, Berthé Valérie, Masáková Zuzana, Pelantová Edita.
Sturm numbers and substitution invariance of 3iet words.
Integers 8, A14, 17 pp., 2008.
   

Aubry Yves, Blache Régis.
On some questions related to the Gauss conjecture for function fields.
Journal of Number Theory 128, no. 7, 2053--2062, 2008.

  ACL

Aubry Yves, Langevin Philippe.
On the semiprimitivity of cyclic codes.
Algebraic Geometry and its Applications, World Scientfic, Series on Number Theory and its Applications vol. 5, pp 284--293, 2008.

  ACTI

Baragatti Meïli, Gardella F., Assi S., Simon F., Bogreau H., Eggelte T., Ba F., Foumane V., Henry M.-C., Traore Kientega P., Basco L., Trape J.-F., Lalou R., Martelloni M., Desbordes M., Briolant S., Almeras L., Pradines B., Fusai T., Rogier C.
Antimalarial drug use in general populations of tropical Africa.
Malar J. 7: 124, 2008.

link  
Balazard Michel, Naimi Mongi, Pétermann Y.-F. S.
Étude d'une somme arithmétique multiple liée à la fonction de Möbius [Study of a multiple arithmetic sum associated with the Möbius function].
Acta Arith. 132, no. 3, 245--298, 2008.
   

Balazard Michel.
Sur la fonction sommatoire de la fonction de von Mangoldt généralisée [On the summatory function of the generalized von Mangoldt function].
Arch. Math. (Basel) 90, no. 1, 31--38, 2008.

   
Ballet Stéphane.
A note on the tensor rank of the multiplication in certain finite fields.
Algebraic geometry and its applications, Proceedings of the first SAGA conference, 7-11 May 2007, Papeete, vol.5, World Scientific, Number Theory and Its Applications, editors J. Hirschfeld, J. Chaumine and R. Rolland, isbn 13 978-981-279-342-3, p.332--342, 2008.
   
Ballet Stéphane.
On the tensor rank of the multiplication in the finite fields.
J. Number Theory 128, no. 6, 1795--1806, 2008.
   

Beffara Emmanuel.
An algebraic process calculus.
Proceedings of LICS 2008, p 130-141, 2008.

  ACTI
Ben Ishak A., Delahaye N., Rihet P., Ghattas B.
Mice discrimination using feature selection methods.
In JOBIM, Marseille, 2008.
  ACTI
Blanc Philippe, Delorme Patrick.
Vecteurs distributions H-invariants de représentations induites, pour un espace symétrique réductif p-adique G/H [H-invariant distribution vectors of induced representations for a p-adic reductive symmetric space G/H].
Ann. Inst. Fourier (Grenoble) 58, no. 1, 213--261, 2008.

595 k publication_blanc_delorme_Fourierf.pdf
 
Brasselet Jean-Paul, Cisneros-Molina José Luis, Massey David, Seade José, Teissier Bernard.
Singularities I : algebraic and analytic aspects.
Singularities II : geometric and topological aspects.
Proceedings of the meeting "School and Workshop on the Geometry and Topology of Singularities" held in Cuernavaca, Mexico, from January 8th to 26 th of 2007, in celebration of the 60th Birthday of Lê Dung Tráng. American Mathematical Society, Contemporary Mathematics 474-475, 2008.
eCampus  
Brasselet Jean-Paul, Pflaum Markus J.
On the homology of algebras of Whitney functions over subanalytic sets.
Annals of Maths 167, 1-52, 2008.
   

Breiner Andrew, Deogun Jitender, Ille Pierre.
Partially critical indecomposable graphs.
Contrib. Discrete Math. 3, 40-59, 2008.

cdm  
Bressaud Xavier.
A normal form for braids.
J. Knot Theory Ramifications 17, no. 6, 697--732, 2008.
   
Carls Robert, Kohel David, Lubicz David.
Higher-dimensional 3-adic CM construction.
J. Algebra 319, no. 3, 971--1006, 2008.
   
Cassaigne Julien, Ferenczi Sébastien, Messaoudi Ali.
Weak mixing and eigenvalues for Arnoux-Rauzy sequences.
Ann. Inst. Fourier (Grenoble) 58, no. 6, 1983--2005, 2008.
   
Cassaigne Julien.
On extremal properties of the Fibonacci word.
Theor. Inform. Appl. 42, no. 4, 701--715, 2008.
   
Chang Cheng-Hung, Krüger Tyll, Schubert Roman, Troubetzkoy Serge.
Quantisations of piecewise parabolic maps on the torus and their quantum limits.
Comm. Math. Phys. 282, no. 2, 395--418, 2008.
PDF  

Chaouiya Claudine, Remy Elisabeth, Thieffry Denis.
Petri net modelling of biological regulatory networks.
J. Discrete Algorithms 6, no. 2, 165--177, 2008.

doi  
Chaumine Jean, Hirschfeld James, Rolland Robert.
Algebraic geometry and its applications (dedicated to Gilles Lachaud on his 60th birthday).
Proceedings of the First SAGA Conference, Series on Number Theory and Its Applications, World Scientific, Vol. 5, Jean Chaumine, James Hirschfeld & Robert Rolland (Editors), 2008.
   
Crumière Anne, Ruet Paul.
Spatial differentiation and positive circuits in a discrete framework.
Development of Computational Models, ENTCS 192: 85-100, 2008
 
Delorme Patrick, Opdam Eric.
The Schwartz algebra of an affine Hecke algebra.
J. Reine Angew. Math. 625, 59--114, 2008.

464 k publication_delorme_opdam_crll_5687.pdf
 
Delorme Patrick, Mezo Paul.
A twisted invariant Paley-Wiener theorem for real reductive groups.
Duke Math. J. 144, no. 2, 341--380, 2008.

292 k publication_delorme_mezo_tpwthm.pdf
 
Drmota Michael, Rivat Joël, Stoll Thomas.
The sum of digits of primes in $\Bbb Z[i]$.
Monatsh. Math. 155, no. 3-4, 317--347, 2008.
   
Edoukou Frédéric A. B.
Codes defined by forms of degree 2 on quadric surfaces.
IEEE Transactions on Information Theory, Volume 54, Issue 2, 860 - 864, 2008.
IEEE  
Ehrhard Thomas, Regnier Laurent.
Uniformity and the Taylor expansion of ordinary lambda-terms.
Theoret. Comput. Sci. 403, no. 2-3, 347--372, 2008.
   
Faure Henri.
Star extreme discrepancy of generalized two-dimensional Hammersley point sets.
Uniform Distribution Theory 3, no. 2, 45–65, 2008.
Fau08-2  
Faure Henri.
Improvements on low discrepancy one-dimensional sequences and two-dimensional point sets.
Proceedings of “MCQMC 2006”, Eds. A. Keller, S. Heinrich and H. Niederreiter, Springer, p. 327-341, 2008.
   
Férard Eric, Rodier François.
Non linéarité des fonctions booléennes données par des traces de polynômes de degré binaire 3 [Nonlinearity of Boolean functions given by traces of polynomials of binary degree 3].
Algebraic geometry and its applications, 388--409, Ser. Number Theory Appl., 5, World Sci. Publ., Hackensack, NJ, 2008.
  ACL
Ferenczi Sébastien, Zamboni Luca Q.
Languages of k-interval exchange transformations.
Bull. Lond. Math. Soc. 40, no. 4, 705--714, 2008.
   
Flon Stéphane, Oyono Roger, Ritzenthaler Christophe.
Fast addition on non-hyperelliptic genus 3 curves.
Algebraic geometry and its applications, 1--28, Ser. Number Theory Appl., 5, World Sci. Publ., Hackensack, NJ, 2008
   
Ghattas Badih, Ben Ishak Anis.
Sélection de variables pour la classification binaire en grande dimension : comparaisons et application aux données de biopuces.
J. Soc. Fr. Stat. & Rev. Stat. Appl., 149,3 :43–66, 2008.
   
Goverde Rob M.P., Heidergott Bernd, Merlet Glenn.
A fast approximation algorithm for the Lyapunov exponent of stochastic max-plus systems.
International Workshop on DES (WODES'08), Göteborg, Sweden, pages 49-54, 2008.

 
Guénoche Alain.
Comparison of algorithms in graph partitioning.
RAIRO Oper. Res. 42, no. 4, 469--484, 2008.
   
Guyon Frédéric, Guénoche Alain.
Comparing bacterial genomes from linear orders of patterns.
Discrete Appl. Math. 156, no. 8, 1251--1262, 2008.
   
Gyarmati Katalin, Mauduit Christian, Sárközy András.
Pseudorandom binary sequences and lattices.
Acta Arith. 135, no. 2, 181--197, 2008.
   
Howe Everett W., Maisner Daniel, Nart Enric, Ritzenthaler Christophe.
Principally polarizable isogeny classes of abelian surfaces over finite fields.
Math. Res. Lett. 15, no. 1, 121--127, 2008.
   
Hubert Pascal, Schmoll Martin, Troubetzkoy Serge.
Modular fibers and illumination problems.
Int. Math. Res. Not. IMRN, no. 8, Art. ID rnn011, 42 pp,2008
PDF  
Ille Pierre, Kocay William.
Graph reconstruction by permutations.
Ars Combin. 86, 321--343, 2008.
   
Ille Pierre, Ruet Paul.
Cyclic extensions of order varieties.
Foundations of Informatics, Computing and Software, ENTCS 212: 119-132, 2008
dx.doi.org  
Joyner David, Kohel David.
Group theory in SAGE.
Computational group theory and the theory of groups, 115--139, Contemp. Math., 470, Amer. Math. Soc., Providence, RI, 2008.
   
Klimcik Ctirad.
Affine Poisson groups and WZW model.
SIGMA Symmetry Integrability Geom. Methods Appl. 4, Paper 003, 5 pp., 2008.
   
Kohel David R.
Complex multiplication and canonical lifts.
Algebraic geometry and its applications, 67--83, Ser. Number Theory Appl., 5, World Sci. Publ., Hackensack, NJ, 2008.
   
Labesse Jean-Pierre.
Introduction to endoscopy.
Representation theory of real reductive Lie groups, 175--213, Contemp. Math., 472, Amer. Math. Soc., Providence, RI, 2008.
   
Lachaud Gilles, Ritzenthaler Christophe.
On some questions of Serre on abelian threefolds.
Algebraic Geometry and its applications (Tahiti, 2007), 88–-115, Ser. Number Theory Appl., 5, World Sci. Publ., Hackensack, NJ, 2008

270 k
 
Lafont Yves, Rannou Pierre.
Diagram rewriting for orthogonal matrices: a study of critical peaks.
Rewriting Techniques and Applications, 19th International Conference, Hagenberg, Austria, July 15-17, Lecture Notes in Computer Science 5117, p. 232-243, Springer-Verlag, 2008.

85 k
 
Lagier Nathalie.
Terme constant de fonctions sur un espace symétrique réductif $p$-adique.
J. Funct. Anal. 254, no. 4, 1088--1145, 2008.
Science
Direct
 
Laurent Michel.
Linear forms in two logarithms and interpolation determinants. II.
Acta Arith. 133, no. 4, 325--348, 2008.
   

Le Duc-Phong, Bonnecaze Alexis, Gabillon A.
A Secure Round-based Timestamping Scheme.
Fourth International Conference on Information Systems Security (ICISS 2008). JNTU, Hyderabad, India. (LNCS), December 2008.

  ACTI

Le Duc-Phong, Bonnecaze Alexis, Gabillon A.
Multisignature Schemes with tight reduction in the plain public key model.
Proc. of the conference on security in network architecture and information systems (SARSSI 2008)., Loctudy, France, October 2008.

  ACTN

Le Duc-Phong, Bonnecaze Alexis, Gabillon A.
Signtiming Scheme based on Aggregate Signatures.
IEEE International Conference on Intelligence and Security Informatics (ISI 2008), Taipei, Taiwan, June 17 - 20, 2008.

  ACTI
Lopez F., Textoris J., Bergon A., Didier Gilles, Remy Elisabeth, Granjeau S., Imbert J., Nguyen C., Puthier D.
TranscriptomeBrowser: a powerfull and flexible toolbox to explore productively the transcriptional landscape of the gene expression omnibus database.
PLoS ONE 3(12):e400, 2008.
doi  
Louboutin Stéphane.
The fundamental unit of some quadratic, cubic or quartic orders.
J. Ramanujan Math. Soc. 23, no. 2, 191--210, 2008.
   
Louboutin Stéphane.
Some explicit upper bounds for residues of zeta functions of number fields taking into account the behavior of the prime 2.
Manuscripta Math. 125, 43--67, 2008.
   
Louboutin Stéphane.
Localization of the complex zeros of parametrized families of polynomials.
J. Symbolic Comput. 43,304--309, 2008.
   
Mauduit Christian, Sárközy András.
Construction of pseudorandom binary lattices by using the multiplicative inverse.
Monatsh. Math. 153, no. 3, 217--231, 2008.
   
Merlet Glenn.
Cycle time of stochastic max-plus linear systems.
Electron. J. Probab. 13, no. 12, 322--340, 2008.
math.
washing
ton.
edu
 
Nadirashvili Nikolai, Vladut Serge.
Singular viscosity solutions to fully nonlinear elliptic equations.
J. Math. Pures Appl. (9) 89, no. 2, 107--113, 2008.
   
Nart Enric, Ritzenthaler Christophe.
Jacobians in isogeny classes of supersingular abelian threefolds in characteristic 2.
Finite Fields Appl. 14, no. 3, 676--702, 2008.
   
Niederreiter Harald, Rivat Joël, Sárközy András.
Pseudorandom sequences of binary vectors.
Acta Arith. 133, no. 2, 109--125, 2008.
   
Niederreiter Harald, Rivat Joël.
On the correlation of pseudorandom numbers generated by inversive methods.
Monatsh. Math. 153, no. 3, 251--264, 2008.
   
Pichon Anne, Seade José.
Fibred Multilinks and singularities .
Math. Ann. 324, 487-514, 2008.
   

Puschnigg Michael.
Characters of Fredholm modules and a problem of Connes.
Geometric And Functional Analysis 18, no. 2, 583--635, 2008.

Springer
link
 
Remy Élisabeth, Ruet Paul, Thieffry Denis.
Graphic requirements for multistability and attractive cycles in a Boolean dynamical framework.
Advances in Applied Mathematics 41(3): 335-350, 2008
 
Remy Élisabeth, Ruet Paul.
From minimal signed circuits to the dynamics of Boolean regulatory networks.
Bioinformatics 24: i200-i226, 2008.
 
Rodier François, Sboui Adnen.
Highest numbers of points of hypersurfaces over finite fields and generalized Reed-Muller codes.
Finite Fields Appl. 14, no. 3, 816--822, 2008.
  ACL
Rodier François.
On Almost Perfect Nonlinear Boolean Functions.
Boolean Functions in Cryptology and Information Security, Bart Preneel et Oleg Logachev ed., IOS Press, Amsterdam, 2008.
  ACTI
Rolland Robert.
Number of points of non-alsolutely irreducible hypersurfaces.
Proceedings of the First SAGA Conference, Series on Number Theory and Its Applications, World Scientific, Vol. 5, p. 481-487, 2008.
   
Rond Guillaume.
Approximation de Artin cylindrique et morphismes d'algèbres analytiques [Cylindrical Artin approximation and morphisms of analytic algebras].
Singularities I, 299--307, Contemp. Math., 474, Amer. Math. Soc., Providence, RI, 2008.
PDF  
Rond Guillaume.
Propriétés de régularité des morphismes d'algèbres analytiques [Smoothing properties of analytic algebra morphisms].
Rev. Semin. Iberoam. Mat. 3, no. 5-6, 125--145, 2008.
PDF  
Sécherre Vincent, Stevens Shaun.
Représentations lisses de GL(m,D), IV : représentations supercuspidales [Smooth representations of GL(m,D), IV: supercuspidal representations].
J. Inst. Math. Jussieu 7, no. 3, 527--574, 2008.
PDF  

Yousfi S., Bonnecaze Alexis, Robbana R.
Contribution of elliptic cryptography in the electronic vote,  
3nd International Conference on Risks and Security of Internet and Systems, CRISIS'08, Octobre 2008.

  ACTI

 


Last update : may 30, 2011, EL.